Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Got anxiety, on dosulpin. Get panic attacks, dry mouth, temple pain and heart beating hard. Suggest?

May 2013
User rating for this question
Very Good
Answered by
Practicing since : 2006
Answered : 4909 Questions
I got anxiety I am on dosulpin. I keep waking up all night with panic attacks my mouth is dry my temples hurting my heart is beating very hard what to do
Posted Sat, 19 Oct 2013 in Mental Health
Answered by Dr. Sree Gouri SR 1 hour later
Brief Answer:
side effects of the drug

Detailed Answer:
Thanks for the query.
Dosulepin is having side effects like dry mouth, dry eyes, tachycardia etc.
So possibly you are having side effects due to the drug.
Once consult your doctor and discuss regarding your problem.
With his advice you can decrease the dose, and possibly that can help in relieving the symptoms.
If not he may change the anti-depressant.
Hope I have answered your query. I will be available to answer followup queries. If you are satisfied with the answer, please give your review at the end of the discussion.
Take care.
Above answer was peer-reviewed by
Follow-up: Got anxiety, on dosulpin. Get panic attacks, dry mouth, temple pain and heart beating hard. Suggest? 59 minutes later
Plz tell me which medicine better for anxiety with less side effects
What is the procedure of changing to other medicine, do I have to reduce the old one slowly, plz explain
Answered by Dr. Sree Gouri SR 30 hours later
Brief Answer:
have to consult your doctor

Detailed Answer:
The choice of antidepressant depends on many factors like :
- Your symptoms of depression
-Any associated health problems
-Other medicines using
-Possible side effects etc.
So better to consult your doctor and after detailed examination and discussion you can take antidepressant that is appropriate to you, with his advice.
Take care.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor